Volume 32, Number 5
Previous Issue Next Issue

Tian Luan, Fuming Ma & Minghui Liu

10.4208/jcm.1403-m4404

J. Comp. Math., 32 (2014), pp. 491-506.

Preview Full PDF 133 2173 Abstract

Malte Braack & Piotr Boguslaw Mucha

10.4208/jcm.1405-m4347

J. Comp. Math., 32 (2014), pp. 507-521.

Preview Full PDF 142 2765 Abstract

Shaohong Du & Xiaoping Xie

10.4208/jcm.1403-FE4

J. Comp. Math., 32 (2014), pp. 522-546.

Preview Full PDF 118 2264 Abstract

Hongru Xu, Kekun Huang, Shuilian Xie & Zhe Sun

10.4208/jcm.1403-m4256

J. Comp. Math., 32 (2014), pp. 547-559.

Preview Full PDF 129 2257 Abstract

Houde Han & Chunxiong Zheng

10.4208/jcm.1405-m4293

J. Comp. Math., 32 (2014), pp. 560-578.

Preview Full PDF 127 2207 Abstract

Tangjie Lv & Tie Zhou

10.4208/jcm.1403-m4433

J. Comp. Math., 32 (2014), pp. 579-600.

Preview Full PDF 132 2264 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard